I would definitely speak to a doctor about
your joint pain if I were you. I started having mild joint pain after my 3rd Remicade infusion. I actually mentioned it to my doctor who disreguarded it. The pain kept getting worse, it seemed to get better after my next infusion, so I thought maybe it was crohn's related arthritis, and the Remicade was actually good for it. Around 3 days after the infusion the pain came back. Only this time it was TERRIBLE. It kept getting worse each day. I called my doctor, who was still disregarding it as crohn's arthritis and told me to go to a family doctor! I kept calling, daily, saying this was not what I felt it was. I actually had no family doctor. At it's best I couldn't even reach my arms above my head because my shoulders were so sore and stiff. It got to the point where just sitting was painful. The slightest involuntary twitch triggered waves of pain. I needed to take Maximum Strength Tylenol every 4 hours just to deal with it. I couldn't get out of bed on my own, I couldn't wash or fix my own hair. I couldn't turn doorknobs, because I couldn't grasp them. I basically couldn't take care of myself. I ended up doing my own research and put myself on prednisone, because I had read that was what other's doctors had done. I worked, and I was feeling better within hours. However it is 5 months later, and I'd be lying if I didn't say that I still think I'm having reminents of this problem. I occasionally have mild joint pain in my hands, shoulders, knees, and ankles. I NEVER had any joint pain before Remicade. What I eventually was diagnosed with was a delayed reaction to Remicade. This apparently can be tested with a blood test. Not that my doctor did any of that. She was worthless and I'm no longer seeing her. I would hate to see that kind of pain happen to you or anyone.